# SDR UPS06847940

- Difficulty date: August 23, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 71,154 hours, 29,264 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 37048412
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 END FITTING FOR STRINGER 51 OUTBOARD OF XRS 74 NR 2 MAIN TANK.  REMOVED STRINGER END FITTING 51 AT STA XRS 74 NR 2 MAIN TANK IAW SRM 51-3-0.  LOCATED, DRILLED UP AND INSTALLED END FITTING ON STRINGER 51 AT STA 74 NR 2 MAIN TANK IAW SRM 51-1-20D.
